# SDR DL76L071153

- Difficulty date: August 29, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 52,985 hours, 7,976 cycles
- Engine: Pwa PW4060
- Engine time: 58,994 hours, 10,828 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 791701426
- Part serial: 792
- Condition: Inaccurate
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING RT ENG THE OIL QTY DROPPED TO 6QTS, AFTER ABOUT 10 MIN OF IDLE QTY WENT TO 7 AND CYCLED BACK AND FORTH TO 8 QTY WENT TO 9 QTS APPROCHING THE GATE.  INSP ENG NO LEAKS NOTED VERIFIED OIL TANK IS FULL FWD RT IND TO MCO AND PLAC PER MEL 79-31-0.  REPLACED OIL QUANTITY XMTR TESTED PER M/M CHECKS GOOD, REMOVE MCO AND PLACARD.
